# SDR REXA2018042500311

- Difficulty date: April 25, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 24,153 hours, 15,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PL1100LH07
- Condition: Missing
- Location: Seat Row 12dc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT ROW MISSING PIECE OF EMERGENCY LIGHT SEAT 12DC.  REPLACED THE SECTION OF  EMERGENCY LIGHT IAW CMM 31-55-07, AND AMM 33-51-01.
